# SDR CA120723015

- Difficulty date: July 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Kamov KA32A1
- Engine: Klimov TB3117BMA
- System (JASC): 2424 · AC Regulator
- Part: Rcr
- Part number: DMP200BY
- Condition: Inoperative
- Location: Nose Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOTS WERE WORKING THE HELICOPTER.  THE FIRST PILOT AND EVENTUALLY THE NON FIRST PILOT SMELLED SOMETHING. THE FIRST PILOT NOTICED SMOKE RISING FROM HIS CHIN BUBBLE.  THE LT INVERTRER LIGHT CAME ON AND WAS SWITCHED OFF BY THE NFP.  THE SMOKE IN THE COCKPIT PROCEDURE WAS CARRIED OUT ACCORDING TO THE EMERGENCY CHECKLIST AND THE HELICOPTER LANDED AT AN APPROPRIATE LANDING SITE.  THE ACFT WAS SHUTDOWN. THE ENGINEERS PULLED THE BATTERIES FROM THE ACFT DUE TO THE POSITION TO THE SMOKE SOURCE.  FURTHER INSPECTION REVEALED THAT THE SMOKE WAS COMING FROM THE A-RELAY BOX, THE RCR.
